# SDR AALA201908239022

- Difficulty date: August 7, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 61,328 hours, 23,087 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Part time: 61,328 hours, 23,087 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: TRAPPED WATER INDICATION ON ELEVATOR HONEYCOMB CORE STRUCTURE LOWER SKIN PANEL LOCATED 41 INCH OUTBD FROM ELEVATOR RIB 5 AND 3.5 INCH FROM T/E SIZE IS L=3.0 INCH X W=1.25 INCH APPROX ON RH HORIZONTAL STABILIZER (1 EA), (L=2.90", W=1.30" TRAPPED WATER). REPAIRED RH HORIZONTAL STABILIZER LOCATED BTW RIB 7 TO RIB 8 101 "FROM I/B EDGE 5" FROM T/E ASPER A321 SRM 55-21-11-300-005 PARA 2A.
